Volume 16, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Definable triangulations with regularity conditions

Małgorzata Czapla

Geometry & Topology 16 (2012) 2067–2095
Abstract

We prove that every definable in an o-minimal structure set has a definable triangulation which is locally Lipschitz and weakly bi-Lipschitz on the natural simplicial stratification of a simplicial complex. We also distinguish a class T of regularity conditions and give a universal construction of a definable triangulation with a T condition of a definable set. This class includes the Whitney (B) and the Verdier conditions.

Keywords
Weakly Lipschitz mapping, definable triangulation, Whitney (B) condition, Verdier condition
Mathematical Subject Classification 2010
Primary: 14P05, 14P10, 32B20, 32B25
References
Publication
Received: 26 February 2011
Revised: 18 March 2012
Accepted: 23 April 2012
Published: 27 October 2012
Proposed: Walter Neumann
Seconded: Martin R Bridson, Tobias H Colding
Authors
Małgorzata Czapla
Uniwersytet Jagielloński
Instytut Matematyki
ul. Łojasiewicza 6
30-348 Kraków
Poland